Posted 07 June 2012 - 07:40 AM
IF YOU ARE PAST DAY 22, WAS YOURS LIKE THIS? WHEN DID IT GET BETTER?
LOVE LIVI XXXXXXX
Posted 07 June 2012 - 08:55 AM
Have you noticed any improvement since you started? Are you still breaking out?
Edited by redhead rachel, 07 June 2012 - 08:56 AM.
Posted 07 June 2012 - 10:00 AM
Posted 07 June 2012 - 11:48 AM
Yep, I am taking 40mg. I'm still on my first month though. I'm on day 24 to be exact, so we're only a couple days apart! I've had seven lovely zits pop up on my face since starting. I've only had two or three big ones though. Fortunately, the rest have been pretty small and went away quickly.
Posted 07 June 2012 - 02:11 PM
Posted 07 June 2012 - 02:54 PM
Posted 08 June 2012 - 05:17 AM
redhead rachel, I think its so cool we are only a few days apart! Its my 23rd day today? You should always keep me updated on how its going for you? What about side effects? What have you experienced this far in?
beautiful disasters, thank you so much, that support meant a lot and i totally agree with you! Very very true
Posted 08 June 2012 - 07:29 AM
So far the main side effect has just been dryness. My lips have been dry since early in the course, but my face just started drying out recently. Fortunately, I haven't experienced anything too problematic.
Hope you're doing well!
Posted 08 June 2012 - 03:33 PM
Btw, I think you're hot.
Posted 10 June 2012 - 10:29 AM
Your skin looks pretty good.
Hopefully in the next few months you will no longer need to worry about acne!
Keep up the good work! and either way with or without acne you are very attractive